Volume 13, Issue 1, February 2006, Pages 9 - 18
A Note on q-Bernoulli Numbers and Polynomials
- A S HEGAZI, M MANSOUR
- Corresponding Author
- A S HEGAZI
Available Online 1 February 2006.
- https://doi.org/10.2991/jnmp.2006.13.1.2How to use a DOI?
- In this paper, we define a new q-analogy of the Bernoulli polynomials and the Bernoulli numbers and we deduced some important relations of them. Also, we dduced a q-analogy of the Euler-Maclaurin formulas. Finally, we present a relation between the q-gamma function and the q-Bernoulli polynomials.
- Open Access
- This is an open access article distributed under the CC BY-NC license.
Cite this article
TY - JOUR AU - A S HEGAZI AU - M MANSOUR PY - 2006 DA - 2006/02 TI - A Note on q-Bernoulli Numbers and Polynomials JO - Journal of Nonlinear Mathematical Physics SP - 9 EP - 18 VL - 13 IS - 1 SN - 1776-0852 UR - https://doi.org/10.2991/jnmp.2006.13.1.2 DO - https://doi.org/10.2991/jnmp.2006.13.1.2 ID - HEGAZI2006 ER -